# SDR DL76S071022

- Difficulty date: August 5, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 52,109 hours, 24,279 cycles
- Engine: Ge CF680A2
- Engine time: 49,676 hours, 23,417 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680A2
- Part serial: 580325
- Condition: Making Metal
- Location: Nr 1
- Part time: 49,676 hours, 23,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE WENT TO 16-18 PSI (AMBER NUMBERS).  OIL QTY AT ZERO.  LEFT ENGINE STOP WORKING.  REMOVED AND INSPECTED LT ENG OIL FILTER.  FOUND FULL OF DEBRIS MAIN ENG OIL CHIP DETECTOR SAME.  COULD NOT REINSTALL MAIN E OIL FILTER DUE TO DEBRIS ON HOUSING.  REPLACED NR 1 ENG PER TRANS 1T144.
